# SDR SWAA2020093018685

- Difficulty date: September 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 16,151 hours, 7,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ESCAPE STRAP WILL NOT STAY VELCROED.  INSTALLED NEW VELCRO, REF SIP.
